# SDR AUS20020078

- Difficulty date: February 5, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Card
- Part number: 285N0028
- Condition: Wrong Part
- Location: Engine Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT TURBINE / STRUT OVERHEAT CARD M10425 WAS INCORRECT PART NUMBER. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
